Academic Journals Database
Disseminating quality controlled scientific knowledge

Improved AIMD- A Mathematical Study

ADD TO MY LIST
 
Author(s): V. S.P. Srivastav | M. K. Gupta | Sachin Kumar | Kadambri Agarwal

Journal: Journal of Computer Science
ISSN 1549-3636

Volume: 1;
Issue: 4;
Start page: 515;
Date: 2005;
Original page

Keywords: Congestion control | TCP friendly | liner algorithms | RTTs

ABSTRACT
One of the crucial elements in the Internet is the ability to adequately control Congestion. AIMD (Additive Increase Multiplicative Decrease) is the best algorithm among the set of liner algorithms because it reflects good efficiency as well as good fairness. Our Control model is based on original approach of AIMD. In this paper we introduce improved version of AIMD. We call our approach improved AIMD. We are also including various inherent properties of Congestion Control i.e. Fairness, Responsiveness, Smoothness and efficiency.
Affiliate Program     

Tango Jona
Tangokurs Rapperswil-Jona